# SDR DXTA2012012004849

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 5,402 hours, 3,710 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

WHILE ON THE GROUND, ACFT FILLED WITH SMOKE WHEN APU BLEED WAS SELECTED ON.  SMOKE APPEARED TO COME THROUGH ENVIRONMENTAL SYSTEM.  FOUND APU OIL OVER SERVICED. SERVICED TO PROPER LEVEL IAW MM 12-11-03.  CLEANED WATER SEPARATOR AND SOCK MM 21-50-00.  REMOVED AND CLEANED APU GEAR BOX VENT TUBE MM 49-20-00. REINSTALLED TUBE.  RAN APU WITH BLEED AIR ON FOR 1 HR WITH NO DEFECTS NOTED.
